| Model Number |
004628-005 |
| Medical Device Problem Codes |
Pumping Stopped (1503); Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a malfunction alarm occurred.Additionally, it was reported that the pump touch screen was unresponsive.Customer¿s blood glucose level was 143 mg/dl.Reportedly, the customer reverted to alternate insulin therapy.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.